# SDR USAA2010011990135

- Difficulty date: January 3, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 32,037 hours, 17,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311282600101
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOORBEAM AT FR 16, Y505, S23L.  REPLACED FLOORBEAM AT FR16, Y505, S23L IAW A319 SRM 51-72-11.
